# SDR COMA0360569

- Difficulty date: December 20, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 18,759 hours, 16,772 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7805013
- Part serial: 258A
- Condition: Faulty
- Location: Cockpit
- Part time: 14,786 hours, 14,219 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5753 FLAPS FAIL MESSAGE.  REPLACED THE FLAP CONTROL LEVER.
